Intersection graphs of finite abelian groups

Bohdan Zelinka

Czechoslovak Mathematical Journal (1975)

  • Volume: 25, Issue: 2, page 171-174
  • ISSN: 0011-4642

How to cite

top

Zelinka, Bohdan. "Intersection graphs of finite abelian groups." Czechoslovak Mathematical Journal 25.2 (1975): 171-174. <http://eudml.org/doc/12852>.

@article{Zelinka1975,
author = {Zelinka, Bohdan},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {171-174},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Intersection graphs of finite abelian groups},
url = {http://eudml.org/doc/12852},
volume = {25},
year = {1975},
}

TY - JOUR
AU - Zelinka, Bohdan
TI - Intersection graphs of finite abelian groups
JO - Czechoslovak Mathematical Journal
PY - 1975
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 25
IS - 2
SP - 171
EP - 174
LA - eng
UR - http://eudml.org/doc/12852
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.